# SDR FDEA202003200595

- Difficulty date: March 20, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N941FD
- Make and model: Boeing 757225
- Aircraft serial: 22691
- Aircraft time: 75,087 hours, 31,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N102317
- Part serial: 22691
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE STATION 1640 STRINGER 26 RIGHT, FRAME HAS A GOUGE AND SUPPORT ANGLE HAS AN ELONGATED HOLE. ACCOMPLISHED EA # F-5310-T0352854 P1 FUSELAGE - MAINFRAME - FRAME, STA 1640, S26R-S27R,   GOUGE, ANGLE REPAIR
